Über analytische Automorphismen des R2n.

Hans. Hermes; Ernst Peschl

Mathematische Annalen (1950/51)

  • Volume: 122, page 66-70
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hermes, Hans., and Peschl, Ernst. "Über analytische Automorphismen des R2n.." Mathematische Annalen 122 (1950/51): 66-70. <http://eudml.org/doc/160200>.

author = {Hermes, Hans., Peschl, Ernst},
journal = {Mathematische Annalen},
keywords = {Complex functions},
pages = {66-70},
title = {Über analytische Automorphismen des R2n.},
url = {http://eudml.org/doc/160200},
volume = {122},
year = {1950/51},

AU - Hermes, Hans.
AU - Peschl, Ernst
TI - Über analytische Automorphismen des R2n.
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 66
EP - 70
KW - Complex functions
UR - http://eudml.org/doc/160200
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.